Turinabol Tremors

Discussion in 'Anabolic Steroids' started by Dangling Unit, Jun 2, 2017.

  1. Dangling Unit

    Dangling Unit VIP Member

    Jan 2, 2011
    653
    65
    This is my first time taking it and I've developed slight tremors when I started it. Are tremors a known side-effect, or do I need to look at other neurological factors?
     
  2. FlyingDragon

    FlyingDragon VIP Member

    Nov 4, 2010
    2,742
    1,157
    Any side effect related or unrelated to a compound should be taken seriously....Go see a doc....
     
  3. PillarofBalance

    PillarofBalance Strength Pimp Staff Member

    Feb 27, 2011
    16,605
    4,289
    First I have heard of this.
     
  4. Dangling Unit

    Dangling Unit VIP Member

    Jan 2, 2011
    653
    65
    It's probably not attributed to it, but wanted to check. I increased my Amlodipine on cycle (I had a bout of atrial fibrillation last year) to keep my blood pressure in check while on and I think that's what it causing it. It's not bad - just slight. More of an annoyance than anything.
     
  5. tommyguns2

    tommyguns2 Senior Moderators Staff Member

    Dec 25, 2010
    3,963
    1,343
    Hey DU, I've run tbol a good bit, and I've never had that side effect. In fact, one of the reasons I enjoy this compound so much is it's lack of any sides. It's like a milder form of dbol without the water retention and BP spike. I'm running it right now at 40mg/day.
     

Share This Page